Diversity and extinction patterns of Permian brachiopoda of South China

Shen, Shuzhong and Shi, Guang R. 1996, Diversity and extinction patterns of Permian brachiopoda of South China, Historical biology, vol. 12, no. 2, pp. 93-110, doi: 10.1080/08912969609386558.

Attached Files
Name Description MIMEType Size Downloads

Title Diversity and extinction patterns of Permian brachiopoda of South China
Author(s) Shen, Shuzhong
Shi, Guang R.ORCID iD for Shi, Guang R. orcid.org/0000-0002-5126-4036
Journal name Historical biology
Volume number 12
Issue number 2
Start page 93
End page 110
Total pages 18
Publisher Harwood Academic Publishers
Place of publication Amsterdam, The Netherlands
Publication date 1996
ISSN 0891-2963
1029-2381
Keyword(s) Permian
brachiopoda
diversity patterns
extinction
Language eng
DOI 10.1080/08912969609386558
Field of Research 06 Biological Sciences
0403 Geology
0602 Ecology
0603 Evolutionary Biology
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©1996, OPA
Persistent URL http://hdl.handle.net/10536/DRO/DU:30100330

Document type: Journal Article
Collection: School of Life and Environmental Sciences
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 67 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 43 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Wed, 26 Jul 2017, 15:24:25 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.